# SDR DXTA2010010703932

- Difficulty date: January 6, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N370QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800099
- Aircraft time: 2,802 hours, 1,876 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Leaking
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON LANDING GEAR RETRACTION, NOSE GEAR MADE HEAVY BANGING NOISE REPEATEDLY IN WHEEL WELL AND RED NOSE GEAR UNLOCK LIGHT REMAINED ON.  EXTENDED GEAR NORMALLY AND RETURNED FOR A NORMAL LANDING.  REMOVED LOWER BARREL AND REPACKED THE SEALS.  INSTALLED LOWER BARREL AND SERVICED THE STRUT.  NOSE CLEARANCE GEAR SWING CHECKS GOOD.  ALL WORK PERFORMED IAW THE MM CH 32-20-01 OPS AND LEAK CHECKS GOOD.
